[
  {
    "title": "{rd2dnet}: Boundary Discontinuity Designs on Networks",
    "author": [
      {
        "given": "Zach",
        "family": "Winship",
        "role": {},
        "email": {},
        "comment": {}
      }
    ],
    "year": "2026",
    "note": "R package version 0.1.0",
    "url": "https://github.com/zwinship/rd2dnet"
  },
  {
    "title": "{rd2d}: Causal Inference in Boundary Discontinuity Designs",
    "author": [
      {
        "given": "Matias D.",
        "family": "Cattaneo",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Rocío",
        "family": "Titiunik",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Ruiqi Rae",
        "family": "Yu",
        "role": {},
        "email": {},
        "comment": {}
      }
    ],
    "year": "2026",
    "note": "Working paper",
    "url": "https://arxiv.org/abs/2505.07989"
  },
  {
    "title": "Estimation and Inference in Boundary Discontinuity Designs: Distance-Based Methods",
    "author": [
      {
        "given": "Matias D.",
        "family": "Cattaneo",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Rocío",
        "family": "Titiunik",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Ruiqi Rae",
        "family": "Yu",
        "role": {},
        "email": {},
        "comment": {}
      }
    ],
    "journal": "Journal of Econometrics",
    "year": "2026",
    "volume": "256",
    "number": "A",
    "pages": "106266"
  },
  {
    "title": "Estimation and Inference in Boundary Discontinuity Designs: Location-Based Methods",
    "author": [
      {
        "given": "Matias D.",
        "family": "Cattaneo",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Rocío",
        "family": "Titiunik",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Ruiqi Rae",
        "family": "Yu",
        "role": {},
        "email": {},
        "comment": {}
      }
    ],
    "year": "2026",
    "note": "Journal of the American Statistical Association, revise and resubmit"
  },
  {
    "title": "Simple Local Polynomial Density Estimators",
    "author": [
      {
        "given": "Matias D.",
        "family": "Cattaneo",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Michael",
        "family": "Jansson",
        "role": {},
        "email": {},
        "comment": {}
      },
      {
        "given": "Xinwei",
        "family": "Ma",
        "role": {},
        "email": {},
        "comment": {}
      }
    ],
    "journal": "Journal of the American Statistical Association",
    "year": "2020",
    "volume": "115",
    "number": "531",
    "pages": "1449--1455",
    "doi": "10.1080/01621459.2019.1635480"
  }
]
